# SDR USAAF99017

- Difficulty date: March 18, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N851US
- Make and model: Fokker F.28 MK 0100
- Aircraft serial: 11278
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Valve
- Part number: 715381
- Condition: Failed
- Location: Nlg
- Stage of operation: AP
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

MCI - FLT 1075 - WHEN LANDING GEAR WAS EXTENDED FOR APPROACH INTO MCI, CREW RECEIVED A 'NOSE GEAR UNSAFE' WARNING AND THE GREEN 'NOSE' GEAR SAFE INDICATOR DID NOT ILLUMINATE.  CREW RECYCLED THE LANDING GEAR AND ALL GEAR EXTENDED NORMALLY. FLIGHT LANDED AT MCI WITHOUT FURTHER INCIDENT.  MAINTENANCE REPLACED THE LANDING GEAR SELECTOR VALVE AND THE NOSE GEAR DOOR UPLOCK ACTUATOR.  A GEAR SWING WAS SUCCESSFULLY ACCOMPLISHED.  (M)
